MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS CL IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS CL IOL; INTRAOCULAR LENS
Model Number Z9002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Eye Injury (1845); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age or date of birth, weight, and ethnicity: unknown, information not provided.If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.Device evaluation: product testing could not be performed since the product was not returned for evaluation.Therefore, the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that one additional complaint was received from this production order, however, the complaint issue reported could not be confirmed and no escalations were required.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the surgeon attempted to implant a intraocular lens (iol) into patient's operative eye, however, exchanged it as he noticed the haptic was cracked through the microscope.Another lens was used as the replacement with no other problem.No further information was available.
 
Additional Manufacturer Narrative
Additional information: section a2: age/date of birth: (b)(6) 1952.Section a3: gender: female.Section b1: report type: adverse event.Section b5: additional information received revealed that the eye affected was left.The original lens was carefully cut out using an additional syringe of viscoelastic during the same procedure and another lens of same model and diopter (sn (b)(6)) was used as the replacement.The patient had mild corneal endothelial trauma.No further information was available.Section h1: type of reportable event: serious injury.Section h6: health effect - clinical code: 1845- eye injury.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Additional information received revealed that the eye affected was left.The original lens was carefully cut out using an additional syringe of viscoelastic during the same procedure and another lens of same model and diopter (sn (b)(6)) was used as the replacement.The patient had mild corneal endothelial trauma.No further information was available.

Brand Name
TECNIS CL IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key12595163
Report Number2020664-2021-07665
Device Sequence Number4460619
Product Code HQL
UDI-Device Identifier05050474530690
UDI-Public(01)05050474530690(17)260527
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2026
Device Model NumberZ9002
Device Catalogue NumberZ900200200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/15/2021
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date10/07/2021
Supplement Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PSCST30, LOT: CJ13736
Outcome Attributed to Adverse Event Other;